Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Diffusion equation")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 9635

  • Page / 386

Export

Selection :

  • and

An improved monotone finite volume scheme for diffusion equation on polygonal meshesZHIQIANG SHENG; GUANGWEI YUAN.Journal of computational physics (Print). 2012, Vol 231, Num 9, pp 3739-3754, issn 0021-9991, 16 p.Article

An efficient cell-centered diffusion scheme for quadrilateral gridsBASKO, M. M; MARUHN, J; TAUSCHWITZ, An et al.Journal of computational physics (Print). 2009, Vol 228, Num 6, pp 2175-2193, issn 0021-9991, 19 p.Article

The finite volume scheme preserving extremum principle for diffusion equations on polygonal meshesZHIQIANG SHENG; GUANGWEI YUAN.Journal of computational physics (Print). 2011, Vol 230, Num 7, pp 2588-2604, issn 0021-9991, 17 p.Article

Shape functions for separable solutions to cross-field diffusion problemsLUNING, C. D; PERRY, W. L.Journal of mathematical physics. 1984, Vol 25, Num 8, pp 2374-2376, issn 0022-2488Article

Distribution de la durée de séjour des processus de diffusion dans un domaine donnéDUBKOV, A. A; YAKIMOV, A. V.Izvestiâ vysših učebnyh zavedenij. Radiofizika. 1983, Vol 26, Num 10, pp 1235-1240, issn 0021-3462Article

Lie symmetries and form-preserving transformations of reaction-diffusion-convection equationsCHERNIHA, Roman; SEROV, Mykola; RASSOKHA, Inna et al.Journal of mathematical analysis and applications. 2008, Vol 342, Num 2, pp 1363-1379, issn 0022-247X, 17 p.Article

On the character of operational solutions of the time-fractional diffusion equationTAKACI, Djurdjica; TAKACI, Arpad; STRBOJA, Mirjana et al.Nonlinear analysis. 2010, Vol 72, Num 5, pp 2367-2374, issn 0362-546X, 8 p.Article

Completely integrable systems of brusselator typeBAKIROV, I. M; POPKOV, V. YU.Physics letters. A. 1989, Vol 141, Num 5-6, pp 275-277, issn 0375-9601, 3 p.Article

Determination of the effective diffusivity via minimization of the objective function by scanning: Application to drying of cowpeaPEREIRA DA SILVA, Wilton; PRECKER, Jürgen W; E SILVA, Cleide M. D. P. S et al.Journal of food engineering. 2009, Vol 95, Num 2, pp 298-304, issn 0260-8774, 7 p.Article

A stabilized linearity-preserving scheme for the heterogeneous and anisotropic diffusion problems on polygonal meshesJIMING WU; ZHIMING GAO; ZIHUAN DAI et al.Journal of computational physics (Print). 2012, Vol 231, Num 21, pp 7152-7169, issn 0021-9991, 18 p.Article

A general random walk model for the leptokurtic distribution of organism movement : Theory and applicationXIAOXIAN ZHANG; JOHNSON, Scott N; CRAWFORD, John W et al.Ecological modelling. 2007, Vol 200, Num 1-2, pp 79-88, issn 0304-3800, 10 p.Article

Approach to a dead core for some reaction-diffusion equationsBOBISUD, L. E; ROYALTY, W. D.Journal of mathematical analysis and applications. 1989, Vol 142, Num 2, pp 542-557, issn 0022-247X, 16 p.Article

Uniform convergence for approximate traveling waves in linear reaction-diffusion-hyperbolic systemsFRIEDMAN, Avner; BEI HU.Archive for rational mechanics and analysis. 2007, Vol 186, Num 2, pp 251-274, issn 0003-9527, 24 p.Article

New conditional symmetries and exact solutions of nonlinear reaction-diffusion-convection equationsCHERNIHA, Roman; PLIUKHIN, Oleksii.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 33, pp 10049-10070, issn 1751-8113, 22 p.Article

A flux ratio theorem for multicomponent linear diffusion equationsMCNABB, A; SUZUKI, M; BRACKEN, A. J et al.Applied mathematics letters. 2001, Vol 14, Num 1, pp 123-129, issn 0893-9659Article

Sampling properties and spatial filtering of ensemble background-error length-scalesRAYNAUD, Laure; PANNEKOUCKE, Olivier.Quarterly Journal of the Royal Meteorological Society. 2013, Vol 139, Num 672, pp 784-794, issn 0035-9009, 11 p., aArticle

Fundamental limits of efficacy of intercellular communication by diffusionJABBARZADEH, Ehsan; ABRAMS, Cameron F.Journal of the Physical Society of Japan. 2005, Vol 74, Num 4, pp 1139-1141, issn 0031-9015, 3 p.Article

Pullback attractors for a nonautonomous nonclassical diffusion equation with variable delayZHIYUAN HU; YEJUAN WANG.Journal of mathematical physics. 2012, Vol 53, Num 7, issn 0022-2488, 072702.1-072702.17Article

Drift diffusion equations with fractional diffusion and the quasi-geostrophic equationCAFFARELLI, Luis A; VASSEUR, Alexis.Annals of mathematics. 2010, Vol 171, Num 3, pp 1903-1930, issn 0003-486X, 28 p.Article

Conditional Lie Bäcklund symmetries and solutions to (n+1)-dimensional nonlinear diffusion equationsLINA JI; CHANGZHENG QU.Journal of mathematical physics. 2007, Vol 48, Num 10, issn 0022-2488, 103509.1-103509.23Article

Nonlinear fractional diffusion equation : Exact resultsLENZI, E. K; MENDES, R. S; KWOK SAU FA et al.Journal of mathematical physics. 2005, Vol 46, Num 8, pp 083506.1-083506.10, issn 0022-2488Article

Incorporation of the dincer number into the moisture diffusion equationSAHIN, A. Z; DINCER, I.International communications in heat and mass transfer. 2004, Vol 31, Num 1, pp 109-119, issn 0735-1933, 11 p.Article

Functional diffusion equation for membranesGAMBOA, J; RUIZ-ALTABA, M.Physics letters. Section B. 1988, Vol 205, Num 2-3, pp 245-249, issn 0370-2693Article

Inverse scattering on half-lineRAMM, A. G.Journal of mathematical analysis and applications. 1988, Vol 133, Num 2, pp 543-572, issn 0022-247XArticle

Contraction semigroups for diffusion with driftSEELEY, R.Transactions of the American Mathematical Society. 1984, Vol 283, Num 2, pp 717-728, issn 0002-9947Article

  • Page / 386